Please use this identifier to cite or link to this item:
Title: Normality and trust in Goffman's theory of interaction order
Authors: Misztal, Barbara A.
First Published: 2001
Citation: Sociological Theory, 2001, 19 (3), pp.312-325
DOI Link: 10.1111/0735-2751.00143
ISSN: 0735-2751
Type: Article
Appears in Collections:Published Articles, Dept. of Politics and International Relations

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.